National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(57)
ISSN: 0862-7940
年代
1    
On Implicit Constitutive Theories 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:4  Page:279-319  

Rajagopal K R;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

2    
Nonlinear Models of Suspension Bridges: Discussion of the Results 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:6  Page:497-514  

Drábek Pavel;   Holubová Gabriela;   Matas Aleš;   Nečesal Petr;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

3    
Diffuse-Interface Treatment of the Anisotropic Mean-Curvature Flow 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:6  Page:437-453  

Beneš;   ;   Michal,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

4    
A Maxmin Principle for Nonlinear Eigenvalue Problems with Application to a Rational Spectral Problem in Fluid-Solid Vibration 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:6  Page:607-622  

Voss Heinrich;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

5    
Some Methods for Calculating Stiffness Properties of Periodic Structures 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:2  Page:97-110  

Berggren Stein A;   Lukkassen Dag;   Meidell Annette;   Simula Leon;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

6    
An Epidemic Model with a Time Delay in Transmission 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:3  Page:193-203  

Khan Q J. A;   Krishnan E V;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

7    
On a Reliable Solution of a Volterra Integral Equation in a Hilbert Space 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:6  Page:469-486  

Bock Igor;   Lovíšek Ján;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

8    
Continuation of Invariant Subspaces via the Recursive Projection Method 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:4  Page:241-255  

Janovský V;   Liberda O;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

9    
Convergence of Rothe's Method in Hölder Spaces 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:5  Page:353-365  

Kikuchi N;   Kačur J;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

10    
The Boundary Regularity of a Weak Solution of the Navier-Stokes Equation and its Connection to the Interior Regularity of Pressure 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:6  Page:547-558  

Neustupa;   ;   Jiří,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

11    
Regularity of Pressure in the Neighbourhood of Regular Points of Weak Solutions of the Navier-Stokes Equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:6  Page:573-586  

Skalák Zdeněk;   Kučera Petr;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

12    
On the Cauchy Problem for the Equations of Ideal Compressible MHD Fluids with Radiation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:4  Page:257-277  

Rohde C;   Zajaczkowski W;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

13    
One Case of Appearance of Positive Solutions of Delayed Discrete Equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:6  Page:429-436  

Baštinec Jaromír;   Diblík Josef;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

14    
A Note on the Generalized Energy Inequality in the Navier-Stokes Equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:6  Page:537-545  

Kučera Petr;   Skalák Zdeněk;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

15    
The Method of Rothe and Two-Scale Convergence in Nonlinear Problems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:6  Page:587-606  

Vala;   ;   Jiří,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

16    
On Fuzzy Input Data and the Worst Scenario Method 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:6  Page:487-496  

Chleboun Jan;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

17    
Bounds for f-Divergences Under Likelihood Ratio Constraints 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:3  Page:205-223  

Dragomir S S;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

18    
On a Generalization of Nikolskij's Extension Theorem in the Case of Two Variables 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:5  Page:367-404  

Ženíšek;   ;   Alexander,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

19    
Contaminant Transport with Adsorption in Dual-Well Flow 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:6  Page:525-536  

Kačur Jozef;   Van Keer Roger;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

20    
Convergence of Discretization Procedures for Problems Whose Entropy Solutions are Uniquely Characterized by Additional Relations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:48  Issue:6  Page:417-427  

Ansorge Reiner;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 下一页 >
作者信息:×